# SDR SWAA2024060685972

- Difficulty date: May 15, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 RH EMERGENCY EXIT HATCH ESCAPE STRAP; ATTACH FITTING PIN COMMON TO DOOR CUT-OUT STRUCTURE IS CORRODED.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-61-10-400-802-NG (EMERGENCY EXIT DOOR LIFE LINE INSTALLATION - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
